07-29-2002, 03:36 PM #1
Back Acne After Cycle? What the hell
Its been like 8 weeks since I took my last clomid.. and I still have acne on my back and shoulders. I never had it before cycle and its still there and not going away. I scrub and use acne wash all the time.. not every shower, but almost. What's the deal, can someone give me some insight to whats going on and how to fix it?
07-29-2002, 03:38 PM #2
try getting a sunburn on it that works for me,just dont put on tanning oil or anything.dry,baby,dry
07-29-2002, 04:04 PM #3
Yeah i had acne that hung around after clomid and even got a bit worse. jumping into a test cycle cleared it up. Go figure.
Scrubbing daily with an acne soap helped a bit.
Try B-5. Like 5-7g/day for a week or 2 then down to 2g/day. Lots of bro's seem to have success with that.
07-29-2002, 04:49 PM #4
Accutane them sums of bitches
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)